Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union

Journal metrics

  • IF value: 1.321 IF 1.321
  • IF 5-year<br/> value: 1.636 IF 5-year
    1.636
  • SNIP value: 0.903 SNIP 0.903
  • SJR value: 0.709 SJR 0.709
  • IPP value: 1.455 IPP 1.455
  • h5-index value: 20 h5-index 20

Volume 5, issue 4

Volume 5, issue 4

31 Dec 1998
Unstable periodic orbits and attractor of the barotropic ocean model
E. Kazantsev
Nonlin. Processes Geophys., 5, 193-208, doi:10.5194/npg-5-193-1998, 1998
31 Dec 1998
Advection of pollutants by internal solitary waves in oceanic and atmospheric stable stratifications
G. W. Haarlemmer and W. B. Zimmerman
Nonlin. Processes Geophys., 5, 209-217, doi:10.5194/npg-5-209-1998, 1998
31 Dec 1998
On the Hamiltonian approach: Applications to geophysical flows
V. Goncharov and V. Pavlov
Nonlin. Processes Geophys., 5, 219-240, doi:10.5194/npg-5-219-1998, 1998
31 Dec 1998
Hamiltonian approach to the derivation of evolution equations for wave trains in weakly unstable media
N. N. Romanova
Nonlin. Processes Geophys., 5, 241-253, doi:10.5194/npg-5-241-1998, 1998
31 Dec 1998
Error budget in systems with time-dependent forcings
P. Sancho
Nonlin. Processes Geophys., 5, 255-259, doi:10.5194/npg-5-255-1998, 1998
Publications Copernicus